# SDR SWAA2022080830636

- Difficulty date: July 18, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8642E
- Make and model: Boeing 737-8H4
- Aircraft serial: 42525
- Aircraft time: 27,092 hours, 12,498 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stab Channel
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FRONT SPAR UPPER SLIDE SEAL CRACKED / [01] REMOVED LH UPPER SLIDE SEAL IAW AMM 53-31-31-000-802 ASSEMBLED SEAL PLATE; TIE BAR; AND CORNER PLATES IAW AMM 53-31-31-400-802 STEPS 3.F (1-18);[02] VERIFIED CORRECTIVE ACTION #1;[03] INSTALLED SEAL PLATE IN TRACKS PER AMM 53-31-31-400-802 STEPS 3.F(19)-(21) TOOL ID ATS392 DUE 01-2023;[04] VERIFIED CORRECTIVE ACTION #3;[05] INSTALLED SLIDING SEAL IAW AMM 53-31-31-400-802 STEPS 3.F(22)-(28);G;[06] VERIFIED CORRECTIVE ACTION #5
